# SDR USAA061010

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 15,503 hours, 15,503 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D235895201
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG UPPER TORQUE LINK BOSS CORRODED.  REAMED HOLE, INSTALLED OVERSIZE BUSHINGS PER TYP REP 32-20-01, DEFECT SIZE: 1 SQ IN.
